# SDR AALA971325

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING C-CHECK, FOUND CORROSION ON BARREL NUT CASTING IN LOWER FORWARD CORNER OF AFT CARGO DOOR OPENING AT STATION 1781 AND LONGERON 42L.  REMOVED AND REPLACED CASTING PER AARD CHAPTER 51.  (M)
